# SDR MASA2011032602252

- Difficulty date: March 23, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 36,021 hours, 37,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S LIFE VEST/FLASHLIGHT STOWAGE BIN DOOR VELCRO WORN.  MX REPLACED VELCRO.
